# SDR SWAA2017030212246

- Difficulty date: February 14, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 52,693 hours, 21,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7502
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR TO SIDE WALL SUPPORT ANGLE CORRODED BETWEEN BS 727 TO BS 767.  R&R SUPPORT IAW SRM AND DWG.
